# SDR RRXA97050

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK ON UPPER FLANGE ON LONGERON 26 LEFT AT, Y=200.  REMOVED DAMAGE, FABRICATED INSERT REPAIR AND INSTALLED IAW TIMCO REO-02740 DTD 2/8/97 AND FAA-DER APPROVED CFG-01239 AND 8110-3 FORM (DER NR SO-135).
